# SDR AALA20121103003

- Difficulty date: October 31, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 86,294 hours, 13,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1219 CARGO FLOOR INNER J FRAME CORRODED.  INSTALLED REPAIR STRAP PER SRM 53-00-07-2R.
